Thursday, December 22, 2005

I got sick at the doctor

I've always heard the saying "Be careful and don't get sick at the doctor", like when you're going to make an appointment, check on tests, etc.. I went to the dr yesterday because I was having pain in my belly. (Have been for a few months now, not constant though). They determined infection and I'm on a strong antibiotic, and PTL he refilled my zoloft. My "aunt" Bonnie (good friend of moms) paid for the appointment co pays and my medicine co pays (PTL). I woke up about 4am unable to fall back asleep, uncomfortable, throat hurting (though it had been a little already before the dr visit), nauseous, and running to the bathroom. Uhg!

When I woke up later in the morning after not falling asleep til after 6, I called Jay for pity (lol). He asked bout the side effects of my meds. Low and behold, it may be coincidence, but a lot of this is listed as side effects of the meds. And with the zoloft, last time I started at 25mg for 5 days, and upped it 25mg until I had reached 100 (over 4 weeks time). Last night I popped a 100mg pill. Oy! But that still does not explain the laryngitis that's trying to kick in, so I've had to take it easy talking all day.

I'm really hoping this is going to pass but a great feeling of weakness has now fallen over me. I'm still nauseous, I feel exhausted though I napped when Hannah napped today (or vice versa?), I have cotton mouth, and an ever so sweet husband who has went out to get me won ton soup :o) I just hope this passes before Christmas and noone else gets it.

I can't get the page to load to comment there, so I want to wish my buddy A a happy birthday here. I've known her for a number of years now and want her to know how much I appreciate her. (((((hugs A!!))))))


  1. Ugh. Sometimes the side effects are worse than the original problems. I hope it all smooths out for you.

    Would I know A from somewhere? (Like, um, where I knew you?)

  2. Thanks for the birthday wishes, Wendy! You are a blessing to me, too.

    About the Zoloft . . . the symptoms you are having are totally the kind of issues I would get if I missed a few doses of Zoloft and then started taking them again . . . and I was only taking 50 mg a day, I think. MM, who was my nursing baby at a time, would also get a tummyache and diarrhea every time, which concerned me enough that I weaned her.

    Please do go back on them gradually. You don't want to make yourself sick.


    Carson, hi. You do know me a little at least. :)

  3. Yeppers C, the exact same place! :p I will post an update on the meds thing, I'm feeling considerably better today than yesterday! Thanks A!!